Modified Variational Iteration Method for Free‐Convective Boundary‐Layer Equation Using Padé Approximation

Articles > Article · 2010

Authors: Syed Tauseef MOHYUD-DIN, Ahmet YILDIRIM, Sefa Anil SEZER, Muhammad Usman

Mathematical Problems in Engineering, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 2010

DOI: 10.1155/2010/318298

Summary

This paper is devoted to the study of a free‐convective boundary‐layer flow modeled by a system of nonlinear ordinary differential equations. We apply a modified variational iteration method (MVIM) coupled with He′s polynomials and Padé approximation to solve free‐convective boundary‐layer equation. It is observed that the combination of MVIM and the Padé approximation improves the accuracy and enlarges the convergence domain.

View details